It for 4 weeks without problems. I actually began to feel a little better. Then my Psy MD increased it to 40 mg and I'm having trouble with nausea even though I'm eating when I take it. I have a history of having weight loss surgery and it's very difficult for me to take in 350 cal at one time when med is taken. Also the cost of the med is out of the roof!!! How do others afford to take this med? I may have to stop it due to cost alone. I'm on disability and my Medicare pays 415.00 on 30 day supply. Is this the norm?? Any advice or information will be greatly appreciated. Thanks all.
Shorty57: First lets get with taking the med first, What you are going through is normal as when you first started the medication these type medications the first 2 weeks or up to 2 weeks anyway you can feel worse than you did before you started the meds meaning the symptoms and side effects are at their worst during this time period,Then the doctor Increased the dose as you were starting to feel the benefits of the old dose. So you are back to where your system is trying to readjust to the new dose and that includes the side effects and they should get better many times when it's a dose increase it could take from 7 to 10 days and you should start to feel better again if not even better than when you starting it at the beginning. This medication can take from 6 to 8 weeks to reach a full blood level. but as I said I think by 10 days or so you should start to feel at least as good as you did before the dose increase. Now on the price what you might try and do there are several ways to get help with the cost. Go to the top of the screen where the search bar is and type in the name of the medication and for that matter if you are taking any other meds that you might be taking and you well see a site that offers patient assistance from the manufacturer or coupons that may help you with the cost of the medications check it out.And you can ask your doctor too. Sometimes they know of programs that help patients with the cost of medications that they prescribe. Good luck Now also remember you can't just stop this medication cold turkey or you well feel real sick this has to be tapered off of very slowly. Let me know if I or someone here can be of more help. Chuck1957
I'm sorry I can't help at present.
You are right on the cost of the Latuda!
Do you know how much it is WITHOUT the disability?
I will search around at the legal US pharmacies to try and find something cheaper.
Did the doc say the nausea would subside over a few days?
If not, it may not be the drug of choice for you. You need to walk a fine line, balancing the nausea with the mandatory caloric intake per meal. ... not easy.
*Let's see... Latuda = nausea.
*Cost of Latuda = Vomiting ... Lol (just a joke).
I'll get back if I can find Latuda 40mg daily x 30 days, and get back to you.
Be well, you WILL feel better!
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jul 2012 • 13 answers
Posted 19 Jan 2016 • 2 answers
Posted 24 May 2016 • 1 answer
Posted 7 Jul 2016 • 0 answers
Posted 9 Aug 2016 • 2 answers